Taming Drug-Induced Bowel Dysfunction in the ICU
Dr. Esaian stressed that DID can lead to malnutrition; electrolyte abnormalities; metabolic acidosis; hypovolemia; increased risk for infection; and contamination of wounds and pressure ulcers. Additionally, reduced enteral drug absorption can result ...
Pharmacy Practice News - Wed, 25 Feb 2015 13:56



Novel precision medicine tool could help personalize cancer treatments
It is designed to detect the earliest signs that a cancer cell treated with a drug is beginning to destroy itself through apoptosis, a natural quality-control process that rids the body of unneeded or dangerously abnormal cells. Although abnormal ...
HealthCanal.com - Thu, 26 Feb 2015 09:15

ADDING MULTIMEDIA FDA Expands Indication for REVLIMID® (Lenalidomide ...
Lenalidomide, a thalidomide analogue, caused limb abnormalities in a developmental monkey study. Thalidomide is a known human teratogen that .... The mechanism of drug-induced hepatotoxicity is unknown. Pre-existing viral liver disease, elevated ...
Business Wire (press release) - Thu, 19 Feb 2015 06:01

Reversing NASH Liver
It's the common single pathway in which many different diseases viral hepatitis, autoimmune liver diseases, metabolic liver diseases such as fatty liver, drug induced liver diseases that are chronic and then finally genetic diseases all spiral into ...
KLAS-TV - Mon, 09 Feb 2015 12:26

Abstract and Introduction
X-rays, however, can only depict bony changes relatively accurately, while they allow assessment of cartilage damage only indirectly and are usually unable to determine soft tissue abnormalities. In this sense radiography mirrors the past with respect ...
Medscape - Mon, 02 Feb 2015 21:07



Marijuana Linked to Narcolepsy
The study said that males were more likely to have marijuana linked with narcolepsy or abnormal REM patterns of sleep. The study consisted of 383 children shows the importance of pairing drug screens with MSLT tests. The study published in the ... The ...
Guardian Liberty Voice - Sat, 14 Feb 2015 14:07

Clarithromycin-Associated Psychotic Episode During H. Pylori Therapy
Clarithromycin-induced psychosis is an extremely rare but recognized CNS side effect with unclear pathogenesis. A case study in the Journal of Nervous and Mental Disease describes a 49-year-old woman with no psychiatric history who exhibited symptoms ...
Monthly Prescribing Reference - Mon, 02 Feb 2015 11:41

Depression: It's Not Your Serotonin
“At best, drug-induced affective disturbances can only be considered models of the natural disorders, while it remains to be demonstrated that the behavioral changes produced by these drugs have any relation to naturally occurring biochemical ...
The Epoch Times - Tue, 10 Feb 2015 15:04


1  2  3  4  5  6  7  8    ->


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.

Last update: September 2014